Volume 34, Issue 1 (IJIEPR 2023)                   IJIEPR 2023, 34(1): 1-8 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Franco-Arbeláez L C, Franco-Ceballos L E, Olivares-Aguayo H A. A Proposal Based on Stochastic Differential Equations for Income. IJIEPR 2023; 34 (1) :1-8
URL: http://ijiepr.iust.ac.ir/article-1-1593-en.html
1- Instituto Tecnológico Metropolitano , luis.lfranco@gmail.com
2- Instituto Tecnológico Metropolitano.
3- Universidad La Salle México
Abstract:   (1591 Views)
Previous work has highlighted the need to apply stochastic modeling to understand the dynamics of phenomena occurring in the insurance industry. In this paper, for life insurance and applying a stochastic approach under efficient markets, we use survival probabilities and stochastic differential equations to model the actuarial reserve, changes in the constituted actuarial reserve, and estimated income over time. We present an application, sensitivity analysis, and discussion of the results using United States life tables.
Full-Text [PDF 1093 kb]   (753 Downloads)    
Type of Study: Research | Subject: Simulation & Stochastic Models
Received: 2022/09/9 | Accepted: 2022/10/19 | Published: 2023/03/10

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.